Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22796
Title: The theory of an agnosic right shift gene in schizophrenia and autism
Authors: Annett, M
First Published: 19-Oct-1999
Publisher: ELSEVIER SCIENCE BV
Citation: SCHIZOPHRENIA RESEARCH, 1999, 39 (3), pp. 177-182
DOI Link: 10.1016/S0920-9964(99)00072-9
ISSN: 0920-9964
Links: http://hdl.handle.net/2381/22796
Type: Journal Article
Appears in Collections:Published Articles, School of Psychology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.